# SDR 07FDEA05099

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX6616439
- Condition: Damaged
- Location: Bs 1166 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME HAS DEEP WEAR AT STA 1166 AND STR 8L REMOVED DAMAGE  SECTION OF FRAME STA 1166  AT STR 8L.  FABRICATED AND INSTALLED REPAIR DOUBLER, REF SRM 51-40-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS AND AREA.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
